Aug 6, 2007
Thanks again for your time hereits really valuable!! I have a question about the possible onset of neuropathy. I have noticed tightness in the rear of my left leg and sometimes pain in my left foot. I notice the tightness when I stand and pain also in the back of my thigh when I sit. I have also been have been diagnosed with Hemepleric Migraines of which Im being treated with Verapamil, I wonder if my Migraines are contributing to this condition which I had before I started HIV meds. I take Sustiva and Epzicom with a VL undet and cd4 of 680. Anyway does this sound like PN? Does PN generally effect one or both sides of the body? This condition seems to come and go.
| Response from Dr. Henry
HIV related or antiretroviral -related neuropathy generally is bilateral and starts with the toes/feet and then moves upwards. It also tends to be fairly constant. The localized nature of your symptoms would make HIV drug related neuropathy fairly unlikely. Additionally, your particular HIV regimen has a low rate of neuropathy associated with it. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Rash A Symptom Of Acute HIV Infection?
- Blowjob From A Prostitute And HIV
- Bloody Nose After Kissing Stripper Worried I Have HIV
- Dry Cough After Kissing Cut On Lip Worried I Have HIV
- Penis Discharge After Oral Sex Hooker What Are The Chances Of HIV
- Runny Nose After Oral Sex With No Protection Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.